# SDR 98UAL900371

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Engine: Pwa JT8D15
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE THROTTLE STUCK AT 80 PERCENT NI.  *S/D*  THE FORWARD COWL HOLD OPEN ROD BRACKET HAD BROKE AND WAS JAMMED IN THE FUEL CONTROL LINKAGE, LIMITING ITS TRAVEL.  ONCE THE ROD WAS REMOVED FROM THE LINKAGE, THE ENGINE OPERATED NORMALLY.  MANUFACTURED AND INSTALLED NEW BRACKET.
